# SDR YENA2023080800911

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 41,078 hours, 26,707 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING: CORROSION ON RIB 3 IN ALL CONNECTORS SETTLEMENT AREA, BTW SPAR 2-3 WING LH AND RH; (RESOLVED ON W/O: 1241004 TASKCARD: NR-00017 )REF: TOMX W/O 2268 N/R 00204 CORROSION ON RIB 3 IN ALL CONNECTORS SETTLEMENT AREA, BTW SPAR 2-3 WING LH AND RH WAS REMOVED AND EVALUATED WITHIN OF LIMITS PER EMB 190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, EMB-190 SM NE 03-071 AND DWG: 190-32075-003 REV D.
